# SDR SWAA2014050727770

- Difficulty date: April 27, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 80,543 hours, 66,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSEOUT PLATE CRACKED AT BS 947, BETWEEN STRINGER 14L TO STRINGER 11L.  R & R PLATE IAW SRM & DWG.
